Open Access
2012 The Tikhonov Regularization Method for Set-Valued Variational Inequalities
Yiran He
Abstr. Appl. Anal. 2012(SI12): 1-10 (2012). DOI: 10.1155/2012/172061


This paper aims to establish the Tikhonov regularization theory for set-valued variational inequalities. For this purpose, we firstly prove a very general existence result for set-valued variational inequalities, provided that the mapping involved has the so-called variational inequality property and satisfies a rather weak coercivity condition. The result on the Tikhonov regularization improves some known results proved for single-valued mapping.


Download Citation

Yiran He. "The Tikhonov Regularization Method for Set-Valued Variational Inequalities." Abstr. Appl. Anal. 2012 (SI12) 1 - 10, 2012.


Published: 2012
First available in Project Euclid: 1 April 2013

zbMATH: 1237.49013
MathSciNet: MR2914882
Digital Object Identifier: 10.1155/2012/172061

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI12 • 2012
Back to Top